EconPapers    
Economics at your fingertips  
 

Risk-switching insolvency models

Lesław Gajek and Marcin Rudź
Additional contact information
Lesław Gajek: Lodz University of Technology, Institute of Mathematics (Poland)
Marcin Rudź: Lodz University of Technology, Institute of Mathematics (Poland)

Collegium of Economic Analysis Annals, 2018, issue 51, 129-146

Abstract: Risk-switching insolvency models

Keywords: This paper concerns the Sparre Andersen model with a risk-switching mechanism which enables effective modelling of an insurer’s claims. The distributions of the claims’ amounts and/or respective waiting times are driven by a Markov chain and the insurer can fit the premium rate in response. The risk-switching methodology generalizes some well-known approaches in the ruin theory; which enables us to treat numerous discrete- and continuous-time models simultaneously and in a unified way. An upper bound for ruin probabilities in a risk-switching setting is also investigated. (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://rocznikikae.sgh.waw.pl/p/roczniki_kae_z51_06.pdf Full text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sgh:annals:i:51:y:2018:p:129-146

Access Statistics for this article

Collegium of Economic Analysis Annals is currently edited by Joanna Plebaniak, Beata Czarnacka-Chrobot

More articles in Collegium of Economic Analysis Annals from Warsaw School of Economics, Collegium of Economic Analysis Contact information at EDIRC.
Bibliographic data for series maintained by Michał Bernardelli ().

 
Page updated 2025-03-20
Handle: RePEc:sgh:annals:i:51:y:2018:p:129-146